Economics at your fingertips  

Euler allocations in the presence of non-linear reinsurance: Comment on Major (2018)

Silvana M. Pesenti, Andreas Tsanakas and Pietro Millossovich

Insurance: Mathematics and Economics, 2018, vol. 83, issue C, 29-31

Abstract: Major (2018) discusses Euler/Aumann–Shapley allocations for non-linear positively homogeneous portfolios. For such portfolio structures, plausibly arising in the context of reinsurance, he defines a distortion-type risk measure that facilitates assessment of ceded and net losses with reference to gross portfolio outcomes. Subsequently, Major (2018) derives explicit formulas for Euler allocations for this risk measure, thus (sub-)allocating ceded losses to the portfolio’s original components. In this comment, we build on Major’s (2018) insights but take a somewhat different direction, to consider Euler capital allocations for distortion risk measures directly applied to homogeneous portfolios. Explicit formulas are derived and our approach is compared with that of Major (2018) via a numerical example.

Keywords: Distortion risk measures; Capital allocation; Euler allocation; Aumann–Shapley; Reinsurance; Aggregation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.insmatheco.2018.09.001

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-05-02
Handle: RePEc:eee:insuma:v:83:y:2018:i:c:p:29-31